# SDR SWAA2024112671393

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 62,487 hours, 37,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERY AFT BY L2 DOOR OUTSIDE EMERGENCY LIGHT INOP.<[01] REPLACED AFT EMERGENCY LIGHT LAMP IAW AMM 33-51-04 OPS. CHECK GOOD.
